# SDR SWIA2021092961313

- Difficulty date: August 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Corroded
- Location: Bs 349 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND AREA, CORROSION ON CLIP  AT AFT CORNER FS349 AND STGR 18R.    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED CLIP AT FS349, STGR 18R. REF. CRJ200 SRM 51-42-21, SRM 51-41-02 AND DWG# 601R38303 REV. AR TOOL : TUC5659 CAL. DUE DATE 02/28/22 / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
